# SDR O9IA201905281

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35LEAR
- Aircraft serial: 350426
- Aircraft time: 15,660 hours, 12,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON A MISSION FROM FAI-HOM, DURING CRUISE, MEDICAL CREW IN AFT OF AIRCRAFT REPORTED SMELL OF ACRID SMOKE.  FIGHT WAS DIVERTED TO ANC.  MAINTENANCE CHECKED OUT ELECTRICAL SYSTEMS IN AIRCRAFT DUE TO NATURE OF STATED SMELL.  THE ONLY SMELL NOTED DURING CHECKS WAS THE CABIN AUX HEATER.  SYSTEM WAS RUN FOR ABOUT 10 MINUTES IN HANGAR AND NO FAULTS WERE FOUND.  PERFORMED GROUND RUNS TO ENSURE NO BLEED AIR LEAKS WERE PRESENT, AND ALL CHECKED GOOD.  AIRCRAFT WAS RELEASED FROM MAINTENANCE AND TAKEN ON A CHECK FLIGHT THAT PRODUCED SATISFACTORY RESULTS.  NO SMOKE OR ACRID SMELL WAS PRESENT.  AIRCRAFT WAS RETURNED TO SERVICE.
